MathSciNet Relay Station
MathSciNet bibliographic data
MR305072 (46 #4202) 46J05 (46H25)
Helemskiĭ, A. Ja. The global dimension of a functional Banach algebra is different from one. (Russian) Funkcional. Anal. i Priložen. 6 (1972), no. 2, 95–96.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement